# SDR ASAA2013070995534

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,842 hours, 7,723 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXI.  COMPLETED CHECK LIST ITEMS, VERIFIED INFO MESSAGE NO LONGER DISPLAYED.  ACFT GROUNDED.  COMPLETED CHECK LIST ITEMS, VERIFIED MESSAGE NO LONGER DISPLAYED.
